... great! However, my taste buds are gone, muscle spasms, joint pain, fatigue. Since I shaved my head anyway, the hair loss didn't matter. However, my moustache is falling out. This has occured since I quit taking the medication - for 4 weeks now. My joints are feeling better and the cramping has gone away. Can I expect my tastebuds to come back and my body hair to return? I really miss my moustache
As with nearly all cancer treatments, the side effects you describe are common. Your hair will return now that you have finished the treatments. However, don't be surprised if your hair comes in a different color, texture, curly if not before, or straight if curly before. My hair was red before and came back brown and wavy. All of the other symptoms will slowly go away as well. I never had the issue with my taste buds, so I can only assume that they will come back as well. I was on a totally different treatment for a different cancer, but our bodies react to all chemos similarly. It might take a few months for everything to get back to normal. Oh yeah, I never had a moustache before, but I do now --- I'm a woman! Not cool! Here I come hot wax! hehe!
- Erivedge Information for Consumers
- Erivedge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erivedge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have basal cell carcinoma on my face and an ear. Has anyone used Aldara to treat BCC? What are the
Posted 24 Feb 2012 • 2 answers
Posted 7 Nov 2012 • 7 answers
Posted 23 Dec 2013 • 1 answer
Posted 23 Feb 2015 • 2 answers
Posted 12 Sep 2015 • 1 answer